Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

No periods after taking mensovit, had unprotected sex. What is the cause?

my age is 23 i got unexpected sex for the first time for five minits on june 3rd week my periods on 9th july but i dint become piriod so i took primolute-n pills for 3days 6 pills after one week also no result i had pappay fruit also, than i took mensovite pills i straeted on 21st july continuosly 3 days 6pills when shall my period took place paease help me.
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
I have gone through your query and understood the concern. If you always have regular 28-30 day cycles, the period when you had the sexual encounter was your fertile period and hence the chances of conception are high. Therefore, in the current scenario, the ideal thing to do is to get a proper clinical appraisal, a trans-vaginal sonogram to know the status of the pelvic organs and also get a confirmation/exclusion of pregnancy through the blood test. Since you have not responded to several attempts at inducing a period, do not go for any further self-medication, but take the advise of an expert. Hope this helps.
Answered: Wed, 23 Mar 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor